Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
karam

I'm 5'11" 190 lbs & my derm is starting me off at a measly 40mg, isn't that too low?

Recommended Posts

it was kind of a bummer to hear only 40

she said maybe next time she'll increase it

isn't that too low??

Share this post


Link to post
Share on other sites

That's kinda strange. I'm not saying a am an expert of this stuff BUT I am a girl that 5'5" and I weigh 125 and my derm started me off on 40 mg a day. Maybe he just wants to get your body used to it. It is better to start out low and work your way up. Good Luck:)

Share this post


Link to post
Share on other sites

While it might be/seem low, as az0889 said starting off low might be good for your body. When I started accutane a few years ago I was put straight onto a very high dosage and it didnt work any better or worse than the lower dosage the second time I needed it. In fact the side effects were probably worse. Easing yourself onto it is likely to make is more bareable in the long run!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×